MathSciNet Relay Station
MathSciNet bibliographic data
MR2075898 (2005i:60129) 60H30 (35J60 60J60)
Dynkin, E. B. A new inequality for superdiffusions and its applications to nonlinear differential equations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 68–77 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement